New

Solpadeine Max Tablets 30

Be the first to review this product


  • Contain a dual action formula – paracetamol and codeine – 

  • For fast and effective pain relief. 

Availability: In stock

Our price £6.20

RRP £7.59 You save £1.39

Due to the nature of this product, we can only supply a limited number of it as indicated in the drop down menu.

 Key Benefits

Delivery - £2.99 for orders under £60.

Save up to 90% off retail prices.

Call our Pharmacist on 01270 768691.

 

Product Description

Details

Contents:

Red film-coated tablet embossed MAX on one side containing paracetamol 500mg, codeine 12.8mg

Indication:

Relief of acute, moderate pain, including migraine, back pain, period pain, dental pain, headache, arthritic and rheumatic pain, strains and sprains and sciatica.

Dosage:

Adults and children 12 years and over: Two, up to 4 times daily, at intervals of not less than 4 hours up to a maximum of 8 in 24 hours.

Caution:

Do not take continuously for more than 3 days without medical review.

Chapter:

Oral analgesics.

Disclaimer:

This information is provided for your reference only and it is not to be relied upon on its own as instructions for use of this medication. It is not a replacement for and should only be used in conjunction with full consultation with a licensed healthcare professional, the information provided by your pharmacist and the manufacturer of the medication. It may not contain all the available information you require and cannot substitute professional medical care, nor does it take into account all individual circumstances.

Other than liability for death or personal injury arising out of our negligence, we shall not be held responsible or liable for any claims or damages arising from the use or misuse of the information contained herein, its contents or omissions, or otherwise.



Why do I need this medicine?
Paracetamol and Codeine are combined together in this medicine.

This medicine is a painkiller. It is used to treat moderate to severe pain such as headache, migraine, toothache, nerve pain and period pain. It is also used to relieve pain after an operation.

How do I take this medicine?
Take Paracetamol+Codeine exactly as directed by your doctor. Do not exceed the stated dose. Do not take more pills or more often than instructed.

You may take Paracetamol+Codeine with or without food.

Take it only when necessary to relieve pain. You may stop taking this painkiller when you have no more pain. Do not take Paracetamol+Codeine for longer than instructed by the doctor or pharmacist, as this may lead to addiction.

If you have been given the conventional tablet or capsule, swallow it whole with a glass of water.

If you have been given the effervescent (soluble) tablet, dissolve it completely in a glass of water and drink it. Effervescent tablets are those which dissolve in water to form a mildly fizzy drink.

When should I not use this medicine?
Alert your doctor and pharmacist if you have liver or kidney failure, severe breathing problems or asthma, stomach or intestinal blockage, or recent biliary tract surgery.

Do not take Paracetamol+Codeine if you are currently taking or have taken a medicine known as a monoamine oxidase inhibitor (MAOI) in the last 14 days. Some examples of MAOI include phenelzine, selegiline, moclobemide and tranylcypromine.

Alert your doctor and pharmacist if you are pregnant or breastfeeding.

Do not take any medicines that contain codeine if you are breastfeeding. Codeine goes into your breastmilk and is not suitable for your baby. Ask your doctor or pharmacist for alternatives.

This painkiller is not suitable for children younger than 12 years old. Do not give any medicines that contain codeine to a child unless it was specifically prescribed for the child by the child's doctor.

What should I take note of while using this medicine?
Inform your doctor and pharmacist if you have any of these or other conditions:

- liver or kidney disease
- head injury or brain disease
- thyroid problems
- prostate enlargement or urination difficulties
- mood disorders
- excessive drinking or problems related to alcohol withdrawal

Other types of painkillers or muscle relaxants may also contain Paracetamol as an ingredient. DO NOT take this painkiller with other products that contain Paracetamol. Always check the package label. Ask your doctor or pharmacist if you are not sure.

Avoid long-term use of painkillers including Paracetamol+Codeine. Excessive or prolonged use of products that contain codeine can lead to addiction.

Inform your doctor if you are on a low salt diet as some brands of Paracetamol+Codeine, particularly the effervescent tablets, may contain higher levels of sodium.

What side effects could I experience?
Paracetamol+Codeine causes drowsiness and dizziness. Do not drive or take part in any activity in which you need to be alert. Your level of alertness and reaction time may be slowed down by Paracetamol+Codeine.

Paracetamol+Codeine may also cause constipation, rash, headache, nausea and difficulty urinating.

Inform your doctor if any of these side effects are severe or do not go away.

Can I take this with other medicines?
Alert your doctor if you are taking any other medicines, especially those listed here:

- mood medicines, antidepressants or sedatives
- cough and cold medicines
- other painkillers
- blood-thinning medicines such as warfarin
- cholestyramine (cholesterol lowering medicine)
- domperidone
- metoclopramide

Always inform your doctor and pharmacist if you are taking any other medicines, including herbal tonics, supplements and medicines that you buy without a prescription.


Are there any restrictions on the type of food I can take?
Avoid alcohol. Alcohol, even in small amounts, can worsen the drowsiness caused by Paracetamol+Codeine. It can also affect your reaction time and make it unsafe for you to drive or take part in activities in which you need to be alert.

How should I store this medicine?
Store in a cool, dry place away from the reach of children.

Medicines must not be used past the expiry date.



Reviews

Write Your Own Review

You're reviewing: Solpadeine Max Tablets 30

How do you rate this product? *

  1 star 2 stars 3 stars 4 stars 5 stars
Quality
Overall

25% off Nicorette Inhalators and Quickmists

25% off

from just £4.29

Ccs Swedish Foot Cream 60ml

upto 25% off selected products

Just £2.90

25% off Scholl Athletes Foot Cream

upto 25% off selected products

from just £4.49

Benacort 64 Micrograms Nasal Spray 10ml

Prevent and relieve hay fever symptoms

Special Price £7.49